# SDR REXA2016111402214

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 21,424 hours, 13,795 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS OPERATIONAL CHECK.   REPLACED ELT IAW AMM 25-62-02.   OPS CHECKED GOOD.
